# SDR 03358429

- Difficulty date: December 24, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N429FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3194
- Aircraft time: 4,416 hours, 4,827 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE CREW REPORTED AN AMBER NWS MESSAGE.  THE FAULT WAS CAUSED BY A LOOSE CONNECTOR LEADING TO THE STEERING MANIFOLD. A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
